Alert archive / Oklahoma / Special Weather Statements in 2014

Special Weather Statement, NWS Norman, OK

October 1, 2014Blaine County, Oklahoma

NWS Norman, OK issued this special weather statement at Oct 1, 2014, 9:49 PM CDT for Blaine County, Oklahoma. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 1, 2014, 9:49 PM CDT (02:49 UTC)
Expired
Oct 1, 2014, 10:15 PM CDT
In force
26 min
Issued by
NWS Norman, OK

County Blaine County, OK

The radar

The Norman radar (KTLX), 114 km from the middle of the area, began a volume at 02:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2014-10-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1781 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2014-10-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1781 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1644 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
0.6
Supercell composite
10.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

159 
WWUS84 KOUN 020249
SPSOUN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
949 PM CDT WED OCT 1 2014
 
OKZ017-023-024-020315-
BLAINE OK-CADDO OK-CANADIAN OK-
949 PM CDT WED OCT 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BLAINE...NORTHWESTERN
CADDO AND NORTHWESTERN CANADIAN COUNTIES UNTIL 1015 PM CDT...

AT 947 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HYDRO...MOVING
NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3573 9821 3540 9853 3546 9862 3555 9862
      3555 9863 3561 9863 3588 9845
TIME...MOT...LOC 0247Z 214DEG 32KT 3552 9856 

$$

MAHALE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this special weather statement went out at Oct 1, 9:40 PM CDT, 9 minutes earlier.

Area forecast discussion, Oct 1, 9:40 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
940 PM CDT WED OCT 1 2014

.UPDATE...
UPDATED POPS FOR THIS EVENING AND OVERNIGHT WITH NUMEROUS SHOWERS
AND STORMS EXPECTED NEAR AND JUST EAST OF RETREATING DRYLINE.
HIGHEST POPS WILL BE WEST OF INTERSTATE-44. A FEW OF THE STORMS
WILL LIKELY REACH SEVERE LEVELS WITH HAIL AT LEAST HALF-DOLLAR IN
SIZE AN BRIEFLY LARGER AND MARGINAL WIND THREAT. STORMS SHOULD
CONTINUE THROUGH THE NIGHT AND PROGRESS NORTHWARD.

&&

.PREV DISCUSSION... /ISSUED 632 PM CDT WED OCT 1 2014/

AVIATION...
THE FIRST PART OF THE TAF PERIOD WILL FEATURE VFR CONDITIONS.
SOME ISOLATED TSRA MAY DEVELOP IN THE 06Z TO 12Z TIMEFRAME...BUT
CONFIDENCE IS RATHER LOW. A STRONG UPPER LEVEL STORM AND SURGING
COLD FRONT WILL MOVE FROM NORTHWEST TO SOUTHEAST OVERNIGHT AND
THROUGH THE AFTERNOON HOURS THURSDAY. A LINE OF STORMS IS LIKELY
TO DEVELOP ALONG THIS FRONT...POSSIBLY AFFECTING TAF SITES FROM
KSPS/KLAW NORTHEAST TO KOKC AND KPNC. WILL MAINTAIN PROB30S FOR
POTENTIAL TSRA AND ASSOCIATED REDUCTION TO VSBYS. PRIMARILY VFR
CONDITIONS SHOULD RETURN TO ALL TERMINALS SOMETIME AFTER 21Z.

PREV DISCUSSION... /ISSUED 301 PM CDT WED OCT 1 2014/

DISCUSSION...
PRIMARY FORECAST CONCERN REMAINS FOCUSED SQUARELY ON ONGOING
THUNDERSTORMS AND DEVELOPMENT OVERNIGHT THROUGH THURSDAY.

CURRENTLY... A LINE OF CU AND ISOLATED SHOWERS/THUNDER CONTINUE TO
DEVELOP ALONG A NARROW CORRIDOR OF INSTABILITY/LIFT FROM CENTRAL
THROUGH NERN OK. THIS BOUNDARY IS VISIBLY ON WV... SIMILAR TO A PRE-
FRONTAL TROUGH... ASSOCIATED WITH A 310K ISENTROPIC RESPONSE. GIVEN
CAPE VALUES OF 2000-3000 J/KG AND 0-6KM SHEAR OF 30-40KTS ACROSS
CENTRAL OKLAHOMA... ANY UPDRAFTS THAT DEVELOP THIS AFTN WILL HAVE
THE POTENTIAL FOR BEING STRONG TO SEVERE. HOWEVER... THE BETTER
POTENTIAL EXISTS IN FAR N/NE OKLAHOMA AND ACROSS ERN KS/WRN MO THIS
AFTN/EVENING... WHERE ONGOING CONVECTION REMAINS SUPPORTED BY A
BETTER LL MOISTURE/SHEAR ENVIRONMENT. FOR CENTRAL OK... HAIL TO THE
SIZE OF HALF DOLLARS AND DAMAGING WIND GUSTS TO 60 MPH WILL BE THE
PRIMARY CONCERNS. TORNADO POTENTIAL REMAINS LOW ACROSS CENTRAL AND
SOUTHERN OK... WITH THE BETTER CHANCES ALONG THE NERN OK/KS BORDER
AND SERN KS... WHERE THE BETTER LL SHEAR ENVIRONMENT EXISTS... WITH
0-1KM SRH VALUES INCREASING THIS AFTN TO NEAR 300 M2/S2.

OVERNIGHT... THE LARGER WRN TROUGH WILL DIG ACROSS THE ROCKIES
FORCING A PRE-FRONTAL TROUGH ACROSS THE SRN PLAINS. SHOWER AND
THUNDERSTORM ACTIVITY WILL INCREASE ALONG THIS BOUNDARY OVERNIGHT...
TIMING/LOCATION OF ACTIVITY REMAINS A CHALLENGE... AS ISOLATED TO
SCATTERED CONVECTION IS EXPECTED INITIALLY. BETTER CHANCES FOR
PRECIP WILL INCREASE LATE TONIGHT/EARLY THU MORNING AS THE PRIMARY
FRONT FINALLY PUSHES IN FROM THE NW. PRECIP CHANCES WILL EXIT TO THE
EAST THROUGH THE LATE MORNING/AFTN. OVERALL... CONTINUE TO CARRY
SLGT TO CHC POPS ACROSS NWRN AND CENTRAL/SRN OK... WITH BETTER
CHANCES ACROSS NORTH CENTRAL AND EASTERN OK.

BEHIND THE FRONT... GUSTY NORTH WINDS WILL USHER IN MORE FALL LIKE
WEATHER... WITH HIGHS TMRW IN THE 70S ACROSS NWRN OK TO THE MID 80S
IN CENTRAL OK TO THE UPPER 80S ACROSS TEXOMA. EXPECT TEMPS TO TOP
OUT IN THE 70S ON FRIDAY.

FOR THE WEEKEND... TEMPS WILL REBOUND AS UPPER LEVEL RIDGING
CONTINUES TO BUILD OVER THE WESTERN CONUS. HIGHS WILL BE BACK IN THE
80S BY SUNDAY... CONTINUING TO CLIMB WELL ABOVE AVG INTO EARLY NEXT
WEEK AS S/SW FLOW CONTINUES TO PERSIST. WITH H850 TEMPS IN THE UPPER
TEENS/LOWER 20S BY WED... HIGHS WILL MIX OUT INTO THE UPPER
80S ACROSS OK TO THE LOWER 90S ACROSS TEXOMA.

JTK

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  69  83  53  72 /  40  40  10   0
HOBART OK         67  81  52  74 /  40  10   0   0
WICHITA FALLS TX  73  88  56  79 /  50  30  10   0
GAGE OK           57  73  45  71 /  20  30   0   0
PONCA CITY OK     68  78  51  69 /  60  50  10   0
DURANT OK         71  89  57  78 /  20  50  20   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

11/84
Hazardous weather outlook, Oct 1, 7:30 PM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
730 PM CDT WED OCT 1 2014

OKZ004>048-050>052-TXZ083>090-021715-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
730 PM CDT WED OCT 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TONIGHT...

.THUNDERSTORMS...
THERE WILL BE A CHANCE FOR SCATTERED STORM DEVELOPMENT THIS
EVENING AND OVERNIGHT ACROSS AREAS STRETCHING FROM
NORTH-CENTRAL OKLAHOMA...SOUTH AND SOUTHWEST TOWARD AND JUST
WEST OF THE OKLAHOMA CITY METRO...DOWN TO WESTERN NORTH TEXAS.
A LOW LEVEL JET WILL INTENSIFY AND INTERACT WITH A RETREATING
DRYLINE. IF STORMS DO OCCUR...INSTABILITY AND SHEAR WILL BE
SUFFICIENT FOR ISOLATED SEVERE STORMS CAPABLE OF PRODUCING
HAIL AROUND THE SIZE OF HALF-DOLLARS.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
ALTHOUGH THERE COULD BE A FEW MARGINALLY SEVERE STORMS
TONIGHT...ORGANIZED SPOTTER GROUP ACTIVATION SHOULD NOT BE
NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

.THUNDERSTORMS...
STORMS ARE EXPECTED TO BE ONGOING THURSDAY MORNING ACROSS PARTS
OF CENTRAL AND EASTERN OKLAHOMA AND WESTERN NORTH TEXAS. A FEW
STRONG STORMS WILL BE POSSIBLE THURSDAY MORNING.

THERE IS A RISK OF SEVERE STORMS THURSDAY AFTERNOON...ALONG AND
EAST OF A COLD FRONT. THIS AREA IS GENERALLY SOUTH AND EAST OF
A LINE EXTENDING FROM STILLWATER AND OKLAHOMA CITY...TO DUNCAN
AND HENRIETTA TEXAS. GOLFBALL SIZE HAIL AND DAMAGING WIND GUSTS
WILL BE THE MAIN CONCERNS. THE STORMS WILL MOVE QUICKLY EAST
THROUGH THURSDAY EVENING...TAKING THE SEVERE WEATHER THREAT
WITH THEM.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Oct 1, 9:16 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
916 PM CDT WED OCT 1 2014

TXZ085-088-020245-
BAYLOR TX-WILBARGER TX-
916 PM CDT WED OCT 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BAYLOR AND SOUTHERN
WILBARGER COUNTIES UNTIL 945 PM CDT...

AT 914 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF GRAYBACK...MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...

LOCATIONS IMPACTED INCLUDE...
HARROLD AND GRAYBACK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3384 9944 3413 9935 3409 9895 3395 9895
      3379 9908
TIME...MOT...LOC 0214Z 213DEG 25KT 3392 9912

MAHALE
Special weather statement, Oct 1, 9:26 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
926 PM CDT WED OCT 1 2014

OKZ016-017-022-023-020300-
CUSTER OK-BLAINE OK-WASHITA OK-CADDO OK-
926 PM CDT WED OCT 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CUSTER...
SOUTHWESTERN BLAINE...NORTHEASTERN WASHITA AND NORTHWESTERN CADDO
COUNTIES UNTIL 1000 PM CDT...

AT 925 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR COLONY...
MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3570 9865 3552 9832 3525 9867 3535 9885
TIME...MOT...LOC 0225Z 213DEG 25KT 3537 9871

MAHALE
Special weather statement, Oct 1, 9:36 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
936 PM CDT WED OCT 1 2014

OKZ037-TXZ085-086-020300-
TILLMAN OK-WICHITA TX-WILBARGER TX-
936 PM CDT WED OCT 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TILLMAN...
NORTHWESTERN WICHITA AND EAST CENTRAL WILBARGER COUNTIES UNTIL 1000
PM CDT...

AT 932 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF ELECTRA...MOVING NORTHEAST AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3395 9892 3405 9910 3443 9879 3437 9866
      3433 9866 3433 9861 3428 9861
TIME...MOT...LOC 0232Z 216DEG 42KT 3408 9896

MAHALE
Special weather statement, Oct 1, 9:45 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
945 PM CDT WED OCT 1 2014

OKZ037-TXZ085-020315-
TILLMAN OK-WILBARGER TX-
945 PM CDT WED OCT 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TILLMAN AND EAST CENTRAL
WILBARGER COUNTIES UNTIL 1015 PM CDT...

AT 943 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR OKLAUNION...
MOVING NORTHEAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3410 9931 3448 9898 3438 9873 3419 9893
      3421 9895 3417 9895 3399 9914
TIME...MOT...LOC 0243Z 216DEG 41KT 3411 9918

MAHALE
Special weather statement, Oct 1, 9:49 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
949 PM CDT WED OCT 1 2014

OKZ017-023-024-020315-
BLAINE OK-CADDO OK-CANADIAN OK-
949 PM CDT WED OCT 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BLAINE...NORTHWESTERN
CADDO AND NORTHWESTERN CANADIAN COUNTIES UNTIL 1015 PM CDT...

AT 947 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HYDRO...MOVING
NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3573 9821 3540 9853 3546 9862 3555 9862
      3555 9863 3561 9863 3588 9845
TIME...MOT...LOC 0247Z 214DEG 32KT 3552 9856

MAHALE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 1, 9:26 PM CDTSpecial Weather StatementOUNCaddo34 min
Oct 1, 9:36 PM CDTSpecial Weather StatementOUNTillman24 min
Oct 1, 9:40 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman50 min
Oct 1, 9:45 PM CDTSpecial Weather StatementOUNTillman30 min
Oct 1, 10:03 PM CDTSpecial Weather StatementOUNCaddo27 min
Oct 1, 10:13 PM CDTSpecial Weather StatementOUNTillman47 min
Oct 1, 10:27 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton15 min
Oct 1, 10:31 PM CDTSpecial Weather StatementOUNCanadian29 min
Oct 1, 10:59 PM CDTSpecial Weather StatementOUNCanadian31 min
Oct 1, 11:02 PM CDTSpecial Weather StatementOUNJackson28 min
Oct 1, 11:09 PM CDTSpecial Weather StatementOUNKay36 min
Oct 1, 11:12 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman27 min
Oct 1, 11:15 PM CDTSevere Thunderstorm WarningOUNKay45 min
Oct 1, 11:57 PM CDTSpecial Weather StatementOUNTillman33 min
Oct 2, 12:01 AM CDTSpecial Weather StatementOUNKay29 min
Oct 2, 12:17 AM CDTSpecial Weather StatementOUNMcClain28 min
Oct 2, 12:30 AM CDTSpecial Weather StatementOUNTillman30 min
Oct 2, 12:49 AM CDTSpecial Weather StatementOUNComanche26 min
Oct 2, 1:17 AM CDTSpecial Weather StatementOUNGarvin28 min
Oct 2, 1:55 AM CDTSpecial Weather StatementOUNOklahoma35 min
Oct 2, 1:56 AM CDTSpecial Weather StatementOUNGrady34 min
Oct 2, 2:16 AM CDTSpecial Weather StatementOUNCleveland29 min
Oct 2, 2:30 AM CDTSpecial Weather StatementOUNOklahoma30 min
Oct 2, 2:55 AM CDTSpecial Weather StatementOUNLincoln35 min
Oct 2, 3:25 AM CDTSpecial Weather StatementOUNPayne20 min
Oct 2, 3:39 AM CDTSpecial Weather StatementOUNLincoln36 min
Oct 2, 9:32 AM CDTSpecial Weather StatementOUNSeminole13 min
Oct 2, 9:36 AM CDTSpecial Weather StatementOUNCleveland24 min
Oct 2, 9:44 AM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Stephens36 min
Oct 2, 9:58 AM CDTSpecial Weather StatementOUNCleveland32 min
Oct 2, 10:12 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray, Stephens19 min
Oct 2, 10:14 AM CDTSpecial Weather StatementOUNCarter, Murray31 min
Oct 2, 10:45 AM CDTSpecial Weather StatementOUNPontotoc45 min
Oct 2, 11:15 AM CDTSpecial Weather StatementOUNHughes, Seminole45 min
Oct 2, 2:00 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc45 min
Oct 2, 2:01 PM CDTSpecial Weather StatementOUNHughes29 min
Oct 2, 2:06 PM CDTSpecial Weather StatementOUNMarshall24 min
Oct 2, 2:28 PM CDTSpecial Weather StatementOUNJohnston, Marshall32 min
Oct 2, 2:30 PM CDTSpecial Weather StatementOUNAtoka30 min
Oct 2, 2:34 PM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Seminole41 min
Oct 2, 2:51 PM CDTSpecial Weather StatementOUNBryan24 min
Oct 2, 2:57 PM CDTSevere Thunderstorm WarningOUNBryan, Johnston, Love, Marshall48 min
Oct 2, 3:04 PM CDTSpecial Weather StatementOUNCoal26 min
Oct 2, 3:08 PM CDTSevere Thunderstorm WarningOUNCoal, Johnston, Pontotoc52 min
Oct 2, 3:14 PM CDTSpecial Weather StatementOUNAtoka, Bryan46 min
Oct 2, 3:31 PM CDTSpecial Weather StatementOUNHughes29 min
Oct 2, 3:47 PM CDTSpecial Weather StatementOUNJohnston28 min
Oct 2, 3:51 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan39 min
Oct 2, 3:52 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston16 min
Oct 2, 3:54 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes33 min
Oct 2, 4:07 PM CDTSpecial Weather StatementOUNJohnston23 min
Oct 1, 9:16 PM CDTSpecial Weather StatementOUNWilbarger29 min

Nearby

Special Weather Statements in Oklahoma, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.